# SDR SWIA201438466

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 25,481 hours, 22,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
